# SDR AWXA200600076

- Difficulty date: December 5, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 55,007 hours, 38,117 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25753
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 55,007 hours, 38,117 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE DISCOVERED THE LT ELEVATOR UPPER SURFACE HAD SEVERAL PLACES OF COMPOSITE STRANDS DELAMINATE AND TWO SMALL HOLES.  MAINTENANCE REMOVED DAMAGE IAW AWA ER 03-5521-05339-RA1.  APPLIED REPAIR PLIES TO THE LT ELEVATOR IAW AWA ER 03-5521-05339-RA1.  NO WEIGHT CHANGES WERE NOTED.
